Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 6, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Jan 14, 2021, 2:08 AM PST. It took effect at Jan 14, 2021, 10:00 PM PST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2021, 2:08 AM PST (10:08 UTC)
- In effect from
- Jan 14, 2021, 10:00 PM PST
- Expired
- Jan 16, 2021, 10:00 PM PST
- In force
- 48 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
227 WHUS76 KMFR 141008 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 208 AM PST Thu Jan 14 2021 PZZ370-376-142315- /O.CON.KMFR.SC.Y.0005.000000T0000Z-210114T1800Z/ /O.NEW.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 208 AM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SATURDAY... * WHAT...For the first Small Craft Advisory, seas 10 to 11 ft at 15 seconds. For the second Small Craft Advisory, seas 14 to 17 ft at 17 seconds expected. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 10 AM PST this morning. For the Small Craft Advisory, from 10 PM this evening to 10 PM PST Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-356-142315- /O.EXT.KMFR.SC.Y.0005.000000T0000Z-210114T1800Z/ /O.NEW.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 208 AM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 PM PST SATURDAY... * WHAT...For the first Small Craft Advisory, seas 10 to 11 ft at 15 seconds with seas dominated by a mix of west and southwest swell. For the second Small Craft Advisory, seas 13 to 16 ft at 17 seconds expected. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 10 AM PST this morning. For the Small Craft Advisory, from 4 AM Friday to 10 PM PST Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
6 follow-up statements
941 WHUS76 KMFR 141845 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 1045 AM PST Thu Jan 14 2021 PZZ370-376-150745- /O.CON.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 1045 AM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SATURDAY... * WHAT...Seas 10 to 17 ft at 17 seconds expected. * WHERE...All areas. * WHEN...From 10 PM this evening to 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-356-150745- /O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 1045 AM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 10 PM PST SATURDAY... * WHAT...Seas 10 to 16 ft at 17 seconds expected. * WHERE...All areas. * WHEN...From 4 AM Friday to 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
257 WHUS76 KMFR 142126 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 126 PM PST Thu Jan 14 2021 PZZ370-376-151300- /O.CON.KMFR.SC.Y.0006.210115T0600Z-210117T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 126 PM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SATURDAY... * WHAT...Seas 10 to 18 ft at 16 seconds expected. * WHERE...Most of the area tonight, then all areas beginning around 4 AM PST. * WHEN...From 10 PM this evening to 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-356-151300- /O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 126 PM PST Thu Jan 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 10 PM PST SATURDAY... * WHAT...Seas 10 to 17 ft at 16 seconds expected. * WHERE...All areas. * WHEN...From 4 AM Friday to 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ BTL Visit us at https://www.weather.gov/Medford
933 WHUS76 KMFR 151009 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 209 AM PST Fri Jan 15 2021 PZZ370-376-152315- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 209 AM PST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... * WHAT...Seas 13 to 17 ft at 16 seconds expected. * WHERE...All areas. * WHEN...Until 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-356-152315- /O.CON.KMFR.SC.Y.0006.210115T1200Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 209 AM PST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... * WHAT...Seas 13 to 16 ft at 16 seconds expected. * WHERE...All areas. * WHEN...Until 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
050 WHUS76 KMFR 152238 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 238 PM PST Fri Jan 15 2021 PZZ376-161145- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ /O.NEW.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 238 PM PST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, seas 11 to 16 ft at 17 seconds, at a peak late this evening. For the Gale Watch, north winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 17 ft at 20 seconds possible. * WHERE...South of Nesika Beach. * WHEN...For the Small Craft Advisory, until 10 PM PST Saturday. For the Gale Watch, from Sunday morning through Sunday evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-356-370-161145- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 238 PM PST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... * WHAT...Seas 10 to 16 ft at 16 seconds expected, at a peak late this evening. * WHERE...All areas. * WHEN...Until 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
766 WHUS76 KMFR 161028 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 228 AM PST Sat Jan 16 2021 PZZ376-162330- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ /O.CON.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 228 AM PST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, seas 11 to 16 ft at 16 seconds expected, subsiding below 10 feet late this evening. For the Gale Watch, north winds 20 to 30 kt with gusts of 40 kt and combined seas of 12 to 18 ft possible. * WHERE...South of Nesika Beach. * WHEN...For the Small Craft Advisory, until 10 PM PST Saturday. For the Gale Watch, from Sunday morning through Sunday evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-356-370-162330- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 228 AM PST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Seas 10 to 16 ft at 16 seconds expected, subsiding below 10 ft late this evening. * WHERE...All areas. * WHEN...Until 10 PM PST Saturday. * IMPACTS...Steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
294 WHUS76 KMFR 162223 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 223 PM PST Sat Jan 16 2021 PZZ376-171130- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ /O.UPG.KMFR.GL.A.0004.210117T1800Z-210118T0600Z/ /O.NEW.KMFR.SC.Y.0007.210117T1800Z-210118T1500Z/ /O.NEW.KMFR.GL.W.0006.210117T1800Z-210118T1500Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 223 PM PST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 18 ft at 18 to 21 seconds expected. For the first Small Craft Advisory, seas 10 to 12 ft at 14 seconds. For the second Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 16 ft at 18 to 21 seconds expected. * WHERE....Advisory for all of the waters this evening. Then, a Gale Warning for most of the waters late Sunday morning into Monday morning, except advisory in the far outer northern portion. * WHEN...For the Gale Warning, from 10 AM Sunday to 7 AM PST Monday. For the first Small Craft Advisory, until 10 PM PST this evening. For the second Small Craft Advisory, from 10 AM Sunday to 7 AM PST Monday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-356-370-171130- /O.CON.KMFR.SC.Y.0006.000000T0000Z-210117T0600Z/ /O.NEW.KMFR.SC.Y.0007.210117T1800Z-210118T1500Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 223 PM PST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM PST MONDAY... * WHAT...For the first Small Craft Advisory, seas 10 to 12 ft at 14 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 11 to 16 ft at 18 to 21 seconds expected. * WHERE...All areas. * WHEN...For the first Small Craft Advisory, until 10 PM PST this evening. For the second Small Craft Advisory, from 10 AM Sunday to 7 AM PST Monday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 9:19 PM PST, 4 hours 49 minutes earlier.
Area forecast discussion, Jan 13, 9:19 PM PST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Medford OR
919 PM PST Wed Jan 13 2021
.DISCUSSION...Current satellite is showing some higher clouds
moving over southern Oregon and northern California. Underneath
the clouds, some fog and low stratus are starting to build up in
the southern end of the West Side Valleys. The higher clouds
should dissipate, leaving the inversion to strengthen overnight
with dense fog early tomorrow morning. A dense fog advisory exists
for most West Side Valleys in Oregon early Thursday morning. See
the NPWMFR for more details.
Otherwise, the main concern is the possibility of river flooding
for the Coquille River at Coquille. The river seems to have
leveled off at action stage, which suggests the flooding risk is
decreasing. However, will continue the river flood warning until
the upstream crests move past the gauge.
Otherwise, the forecast is on track and no changes are needed at
this time. Please see the discussion below for details on the
remainder of the forecast. -Schaaf
&&
.AVIATION...For the 14/00Z TAFs...The front has moved east out
of the region. Areas of valley IFR are expected to develop later
this evening and persist into Thursday morning east of the Cascades.
From the Cascades west, expect areas of IFR/LIFR cigs/vis in low
clouds and fog for many inland valleys and along the coast. The fog
and stratus is expected to burn off by late tomorrow morning, but may
linger into the afternoon in the Grants pass and Roseburg areas.
Sven
&&
.MARINE...Updated 855 PM PST Wednesday, 13 Jan 2021...
High, steep mixed SW and NW swell is expected to gradually subside
tonight through Thursday. Meanwhile, light easterly winds will
become southerly Thursday as a weak warm front arrives. A weak cold
front will then follow late Thursday night into Friday morning
bringing another round of advisory level conditions, mostly due to
building seas. A fairly large westerly swell train is expected to
build Friday into early Saturday, likely peaking around 16 feet at
16 seconds. High pressure will then build in from the west Friday
with winds generally from the north until the southern end of a
weakening front arrives Saturday night into Sunday morning. Stronger
northerly flow with advisory level winds and seas that could reach
gale force for portions of the area west of Point Saint George are
then likely early next week. ~BTL/Sven
&&
.PREV DISCUSSION... /Issued 234 PM PST Wed Jan 13 2021/
DISCUSSION...Much quieter weather is ahead for the next several
days. The only concern in the short term is for minor flooding to
occur at the Coquille River at Coquille later tonight. Please see
FLSMFR for more details. Otherwise it will remain dry through
tomorrow. Cloud cover should diminish with partly cloudy skies this
evening. However due to the recent moisture and stable atmosphere,
areas of fog are expected to most, if not all valley locations later
tonight and lasting through at least Thursday morning. Since the
eastside did not get nearly the rainfall amounts compared to the
westside were expecting only patchy freezing fog. it's not out of
the question that some areas west of the Cascades could experience
areas of dense fog late tonight into at least the mid morning hours
Thursday.
Thursday will be dry with partly cloudy skies once the fog and low
clouds burn off. The fog and low clouds in the valleys will likely
slow down the amount of warming, thus afternoon temperatures could
end up lower than the higher terrain.
Thursday night, we'll see increasing clouds ahead of a frontal
system which is expected to reach the coast early Friday morning.
Cloud cover should be sufficient enough to prevent fog and low
clouds from forming overnight Thursday into Friday, so left it out
of the forecast. The aforementioned front on Friday will be weak
with the best chance for precipitation along the coast and north of
the Umpqua Divide. Even then rainfall amounts are going to be light.
Weak upper ridging follows Friday night into Saturday morning, so we
could see a repeat of low clouds and fog for most if not all
interior valley locations late Friday night through Saturday
morning. -Petrucelli
LONG TERM...Saturday through Wednesday...Model agreement, and thus
confidence in the long term forecast is higher than normal. The NBM
forecast was utilized.
An upper level ridge will be the dominant feature of the long term,
with a persistent risk of mainly west side valley night and morning
low clouds and fog, and temperatures generally near normal. The
portion of the ridge over our area will likely be at peak strength
on Saturday. The weaker southern portion of a weak cold front is
expected to reach our coast Sunday morning, then dissipate as it
moves across our area into Sunday evening. A slight chance to chance
of light precipitation is forecast for Coos and Douglas counties on
Sunday, with a barely mentionable, brief risk of a flurry extending
to the vicinity of Diamond Lake, Crater Lake, and northern Klamath
County (north of Chemult) around noon with a snow level around 5500
to 6000 feet. This also may result in breezy afternoon northwest
winds over the higher terrain and east of the Cascades.
Behind the frontal remnants, a ridge will strengthen offshore on
Sunday night with a brief episode of colder temperatures (generally
a few to several degrees lower than 24 hours prior) during Monday.
This ridge will build inland Monday into Tuesday. Late Tuesday
through Wednesday, the next weakening cold front will be focused on
western Canada and send a slight chance of rain as far south as
northern Oregon, with merely an increase of high clouds for our area
(besides the aforementioned areas of night and morning valley low
clouds and fog).
Confidence in forecast details rapidly decreases beyond Wednesday,
but there remains a likelihood of a shift to a colder, and more
active (though not necessarily 'stormy') pattern. -DW
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Dense Fog Advisory from 3 AM to 9 AM PST Thursday for
ORZ021-023-024-026.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 4 AM PST Thursday for
PZZ350-356-370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 12:03 PM PST | Beach Hazards Statement | MFR | Coos, Curry, Douglas | 3 days |
| Jan 14, 12:03 PM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 44 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.